# SDR DJFA2007016

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N831LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258510
- Aircraft time: 6,381 hours, 4,015 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Misaligned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP NR 1128608, CREW REPORTED, WHILE CLIMBING THROUGH FL320 RECEIVED (CABIN ALTITUDE) WARNING.  CABIN ALTITUDE WAS AT 12,000 AND CLIMBING.  CREW DONNED O2 MASKS AND REQUESTED EMERGENCY DESCENT TO FL100; PAX MASK WERE DEPLOYED AUTOMATICALLY.  AIRCRAFT DIVERTED.  MAINTENANCE FOUND THE SILENCER DUCT, WATER SEPARATOR DUCT, AND CABIN PRESSURIZATION CHECK VALVE DUCT MISALIGNED.  ALSO FOUND UPPER SILENCER DUCT DENTED AND NOT VIABLE TO CREATE A GOOD SEALING SURFACE FOR DUCT SLEEVE TO BRIDGE THE SILENCER DUCT TO THE WATER SEPARATOR. THE DENTED DUCT WAS REPLACED AND THE OTHERS REALIGNED AND REBLOCKED.  SYSTEM CHECKS WERE SATISFACTORY.
